# SDR 99ZZZX2508

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly 2A34C201
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7292C201
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED PART SHOULD HAVE BEEN REJECTED AT OVERHAUL FOR CORROSION CAUSING METAL TO FLAKE OFF THE EXTERIOR HUB SERVICES.
